# SDR ASOA2015052212887

- Difficulty date: May 18, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 30,817 hours, 28,480 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED L/E PANEL DENT DAMAGED BY FUEL TRUCK.  REMOVED RT WING FIXED L/E PANEL TO SUBMIT DENT DAMAGE.  SUBMITTED DENT TO STS ENGINEERING IAW SRM 51-13-01, DENT MEASURES 3.9"L X 3.6"W X .200" DEEP.  RECEIVED EA 20-2015-119, 05/18/2015, COLD WORKED DAMAGED AREA RESTORING IT TO ORIGINAL CONTOUR.  BLENDED SCRATCHES TO RESTORE CONTOUR, CLEANED REWORKED AREA INSIDE AND OUT.  REINSTALLED RT WING FIXED L/E PANEL   IAW AMM 57-41-01-04.  ALL WORK ACCOMPLISHED IAW EA 20-2015-119.
